# SDR USAA2012010900026

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 30,869 hours, 20,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261DF BETWEEN FR66 TO FR68, -Z500, BETWEEN Y160.5 TO -Y160.5.  REPLACED FLOOR PANEL 261DF IAW IRM 9701 REV G.
